# SDR ASAA2021070635547

- Difficulty date: July 6, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 03503
- Aircraft time: 42,562 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frm 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 21 R/H PANEL SUPPORT BEAM HAS CORR GOING TO FRAME 15C.DOT: P770 GROUNDED - YES. DAMAGE FOUND TO BE IN AN AREA WHERE REWORK IS NOT PERMITTED. OUT OF LIMITS REF A320 SRM 53-11-14. REMOVED AND REPLACED TRACK REF AIRBUS DWG 53112814 & D53112812REMOVED DOT
